# SDR R612008F00008

- Difficulty date: August 12, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A CABIN DOOR OPEN MESSAGE ON EICAS.  NO OTHER INDICATION THAT DOOR WAS OPENED.  CREW FOLLOWED QRH PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED.  TROUBLESHOT SYSTEM AND FOUND PROXIMITY SENSOR NOT WORKING DUE TO AN INOPERATIVE WIRING HARNESS.  MAINTENANCE CONTROL PLACED DOOR INDICATION SYSTEM ON MEL AND RETURNED THE ACFT TO SERVICE.  (S)
